Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 162527, 13 pages
Research Article

Stability Analysis of an HIV/AIDS Dynamics Model with Drug Resistance

1School of Mathematical Sciences, Ocean University of China, Qingdao 266100, China
2Department of Mathematics, North University of China, Taiyuan 030051, China
3Department of Nosocomial Infection Management and Disease Control, Chinese PLA General Hospital, 28 Fuxing Road, Haidian District, Beijing 100853, China
4National Institute of Drug Dependence, Peking University, Beijing 100191, China
5Takemi Program in International Health, Department of Global Health and Population, Harvard School of Public Health, 665 Huntington Avenue, Boston, MA 02115, USA

Received 11 August 2012; Accepted 22 October 2012

Academic Editor: Youssef Raffoul

Copyright © 2012 Qianqian Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qianqian Li, Shengshan Cao, Xiao Chen, Guiquan Sun, Yunxi Liu, and Zhongwei Jia, “Stability Analysis of an HIV/AIDS Dynamics Model with Drug Resistance,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 162527, 13 pages, 2012. doi:10.1155/2012/162527